# SDR CALA0400609

- Difficulty date: August 20, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- Aircraft time: 52,184 hours, 25,201 cycles
- Engine: Pwa JT8D217A
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE PULL CHECK FROM THE INTERIOR RELEASE HANDLE,  FAILED.  THE CABLES WERE ADJUSTED IAW MM 53-53-00.
